Alert archive / New Mexico / Red Flag Warnings in 2011

Red Flag Warning 68, NWS Albuquerque, NM

June 7, 201111 counties in New Mexico

NWS Albuquerque, NM issued this red flag warning at Jun 7, 2011, 4:02 AM MDT for 11 counties in New Mexico. It took effect at Jun 7, 2011, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 7, 2011, 4:02 AM MDT (10:02 UTC)
In effect from
Jun 7, 2011, 12:00 PM MDT
Expired
Jun 7, 2011, 9:00 PM MDT
In force
9 hr
Issued by
NWS Albuquerque, NM

Counties Bernalillo County, NM, Catron County, NM, Cibola County, NM, Harding County, NM, McKinley County, NM, San Juan County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 27 km from the middle of the area, began a volume at 10:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 10.0 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2011-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2011-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4874 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

246 
WWUS85 KABQ 071002
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
402 AM MDT TUE JUN 7 2011

...RED FLAG WARNING FROM NOON UNTIL 9 PM TODAY FOR LOCALES SOUTH
OF INTERSTATE 40 AND EAST OF INTERSTATE 25 DUE TO STRONG WINDS AND
LOW HUMIDITIES...

...FIRE WEATHER WATCH WEDNESDAY AFTERNOON AND EVENING FROM THE
CENTRAL MOUNTAIN CHAIN TO THE TEXAS BORDER DUE TO STRONG WINDS AND
LOW HUMIDITIES...

.A DRIER WEATHER PATTERN WILL RESULT IN CRITICAL FIRE WEATHER
CONDITIONS ALONG AND EAST OF INTERSTATE 25 AND SOUTH OF INTERSTATE
40 THIS AFTERNOON AND EVENING. SPOTTIER 1 TO 3 HOURS OF CRITICAL
CONDITIONS ARE POSSIBLE OVER THE NORTH CENTRAL MOUNTAINS. HIGH
HAINES OVER THE REGION WILL CONTRIBUTE TO THE CRITICAL CONDITIONS.
ON WEDNESDAY...CRITICAL CONDITIONS WILL RETURN TO THE CENTRAL
MOUNTAIN CHAIN...ADJACENT HIGHLANDS AND EASTERN PLAINS. 

NMZ103-104-107-108-072130-
/O.UPG.KABQ.FW.A.0065.110607T1800Z-110608T0300Z/
/O.NEW.KABQ.FW.W.0068.110607T1800Z-110608T0300Z/
/O.NEW.KABQ.FW.A.0066.110608T1800Z-110609T0300Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
402 AM MDT TUE JUN 7 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE
WEATHER WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING. 

* AREA AND TIMING...CRITICAL CONDITIONS ARE MOST LIKELY TO OCCUR
  BETWEEN NOON AND 6 PM TODAY OVER THE NORTHEAST HIGHLANDS AND
  PLAINS...THEN BECOME MORE WIDESPREAD OVER THE REGION EAST OF
  INTERSTATE 25 BETWEEN 2 PM AND 7 PM. ON WEDNESDAY...CRITICAL
  CONDITIONS OVER THE CENTRAL MOUNTAIN CHAIN...ADJACENT HIGHLANDS
  AND PLAINS ARE MOST LIKELY BETWEEN 2 AND 7 PM.

* 20 FOOT WINDS...SOUTHWEST TO WEST 20 TO 30 MPH WITH GUSTS TO 40
  MPH BOTH THIS AFTERNOON THROUGH EARLY EVENING AND AGAIN
  WEDNESDAY.

* RELATIVE HUMIDITY...4 TO 8 PERCENT THIS AFTERNOON THROUGH EARLY
  EVENING AND AGAIN ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

&&

$$

NMZ105-106-109-072130-
/O.UPG.KABQ.FW.A.0065.110607T1800Z-110608T0300Z/
/O.NEW.KABQ.FW.W.0068.110607T1800Z-110608T0300Z/
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
402 AM MDT TUE JUN 7 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AREA AND TIMING...CRITICAL CONDITIONS WILL BE MOST WIDESPREAD
  FROM 2 PM TO 7 PM OVER WESTERN AND CENTRAL NEW MEXICO SOUTH OF
  INTERSTATE 40.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* RELATIVE HUMIDITY...4 TO 8 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$
2 follow-up statements
732 
WWUS85 KABQ 072153
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
353 PM MDT TUE JUN 7 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM TODAY FOR LOCALES SOUTH
OF INTERSTATE 40 AND EAST OF INTERSTATE 25 DUE TO STRONG WINDS AND
LOW HUMIDITIES...

...RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM TO 8 PM WEDNESDAY FROM THE
CENTRAL MOUNTAIN CHAIN TO THE TEXAS STATE LINE DUE TO STRONG WINDS AND
LOW HUMIDITIES...

.CRITICAL FIRE WEATHER CONDITIONS CAN BE EXPECTED ON WEDNESDAY
ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN FROM LATE MORNING TO
MID EVENING. CONDITIONS WILL GRADUALLY IMPROVE AFTER SUNSET.

NMZ103-104-107-108-081400-
/O.UPG.KABQ.FW.A.0066.110608T1800Z-110609T0300Z/
/O.NEW.KABQ.FW.W.0069.110608T1700Z-110609T0200Z/
/O.CON.KABQ.FW.W.0068.000000T0000Z-110608T0300Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
353 PM MDT TUE JUN 7 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT WEDNESDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

* AREA AND TIMING...CRITICAL CONDITIONS WILL GRADUALLY IMPROVE
  AROUND SUNSET TODAY. ON WEDNESDAY...CRITICAL CONDITIONS OVER
  THE CENTRAL MOUNTAIN CHAIN...ADJACENT HIGHLANDS AND PLAINS ARE
  MOST LIKELY BETWEEN 2 AND 7 PM.

* 20 FOOT WINDS...SOUTHWEST TO WEST 20 TO 30 MPH WITH GUSTS TO 40
  MPH THROUGH EARLY EVENING AND AGAIN WEDNESDAY.

* RELATIVE HUMIDITY...4 TO 8 PERCENT THIS AFTERNOON THROUGH 
  EARLY EVENING AND AGAIN ON WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

NMZ105-106-109-080300-
/O.CON.KABQ.FW.W.0068.000000T0000Z-110608T0300Z/
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
353 PM MDT TUE JUN 7 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING.

* AREA AND TIMING...CRITICAL CONDITIONS WILL GRADUALLY IMPROVE BY
  MID EVENING BUT WILL LIKELY REDEVELOP FROM THE CENTRAL MOUNTAINS
  EAST TO THE TEXAS STATE LINE FROM LATE WEDNESDAY MORNING THROUGH
  MID EVENING. THE PEAK CONDITIONS ARE EXPECTED TO OCCUR FROM 2
  TO 5 PM.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 
  MPH.

* RELATIVE HUMIDITY...4 TO 8 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$
995 
WWUS85 KABQ 080302
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
902 PM MDT TUE JUN 7 2011

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM WEDNESDAY
FROM THE CENTRAL MOUNTAIN CHAIN TO THE TEXAS STATE LINE DUE TO
STRONG WINDS AND LOW HUMIDITIES...

.CRITICAL FIRE WEATHER CONDITIONS CAN BE EXPECTED ON WEDNESDAY
ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN FROM LATE MORNING TO
MID EVENING. CONDITIONS WILL GRADUALLY IMPROVE AFTER SUNSET.

NMZ103-104-107-108-081115-
/O.EXP.KABQ.FW.W.0068.000000T0000Z-110608T0300Z/
/O.CON.KABQ.FW.W.0069.110608T1700Z-110609T0200Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
902 PM MDT TUE JUN 7 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT
WEDNESDAY...
...RED FLAG WARNING EXPIRED AT 9 PM MDT THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT
WEDNESDAY. 

* AREA AND TIMING...CRITICAL CONDITIONS OVER THE CENTRAL MOUNTAIN
  CHAIN...ADJACENT HIGHLANDS AND PLAINS ARE MOST LIKELY BETWEEN 2
  AND 7 PM WEDNESDAY.

* 20 FOOT WINDS...SOUTHWEST TO WEST 20 TO 30 MPH WITH GUSTS TO 40
  MPH.

* RELATIVE HUMIDITY...4 TO 8 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

NMZ105-106-109-080415-
/O.EXP.KABQ.FW.W.0068.000000T0000Z-110608T0300Z/
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
902 PM MDT TUE JUN 7 2011

...RED FLAG WARNING EXPIRED AT 9 PM MDT THIS EVENING...

$$

40

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Jun 7, 3:26 AM MDT, 36 minutes earlier.

Area forecast discussion, Jun 7, 3:26 AM MDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
326 AM MDT TUE JUN 7 2011

.DISCUSSION...
THE BIG STORY IS SMOKE ACROSS CENTRAL AND WESTERN NM AS THE WALLOW
FIRE...ALONG WITH SEVERAL OTHER FIRES...CONTINUE TO GROW. VSBYS
ACROSS THE REGION HAVE VARIED FROM 1 TO 5SM...WITH AREAS BLW 3/4SM
LIKELY OVER CATRON COUNTY. A FORWARD TILT 588DM H5 RIDGE AXIS
DEVELOPING FROM NORTHERN OLD MEXICO INTO TEXAS AND A QUASI-PERMANENT
TROUGH OVER THE GREAT BASIN WILL LEAD TO A GENERAL PERSISTENCE
PATTERN WITH WSW FLOW AS WE PROGRESS THROUGH THE REMAINDER OF THIS
WEEK. THIS WILL ALLOW SMOKE TO REMAIN A PROBLEM OVER CENTRAL AND
WESTERN NM THRU ABOUT FRIDAY. MEANWHILE AS WEAK PIECES OF UPPER LEVEL
ENERGY EJECT ENE OUT OF THE GREAT BASIN TROUGH...A SURFACE BNDRY
WILL FLIRT WITH THE NE PLAINS MAKING THE RH FORECAST TRICKY.

MIN TEMP OBS FROM MONDAY MORNING SUGGEST THAT THE SMOKE PLUME IS
AFFECTING RADIATIVE COOLING PROCESSES OVER THE SW MTS AND THE MIDDLE
AND LOWER RIO GRANDE VALLEY...ESSENTIALLY ACTING AS A THIN CLOUD
LAYER. HAVE CONTINUED THIS TREND IN THE GRIDS FOLLOWING THE SMOKE
TRAJECTORY AND RAISED MIN TEMPS OVER BIAS CORRECTED GUIDANCE A FEW
DEGREES FOR THE NEXT SEVERAL NIGHTS. OTHERWISE...MAX TEMPS WILL BE
CLOSE TO OR SLIGHTLY ABOVE MID JUNE NORMALS. LEE TROUGHING ACROSS
THE EAST WILL FAVOR BREEZY CONDITIONS FOR MUCH OF THE STATE. TODAY
AND WEDNESDAY WILL BE THE BREEZIEST FOR THE WEEK...HENCE RED FLAG
WARNINGS AND FIRE WX WATCHES ARE IN PLACE.

EXTENDED GUIDANCE SHOWS WITH MODEST AGREEMENT THRU EARLY NEXT WEEK
THAT THE CURRENT FORWARD TILT RIDGE/TROUGH PATTERN WILL GRADUALLY
BECOME MORE LONGITUDINAL AS A 590DM H5 RIDGE BUILDS WEST OVER THE
SOUTHERN GREAT PLAINS. THIS WILL ALLOW SLOSHING OF MOISTURE CURRENTLY
AFFECTING THE TX/NM STATE LINE TO EVENTUALLY PROGRESS WESTWARD INTO
MUCH OF EASTERN NM...THUS RAISING PRECIP CHANCES BY THE MIDDLE OF
NEXT WEEK.

GUYER

&&

.AVIATION...
A DRIER WEATHER REGIME IS FORECAST FOR TODAY...ALTHOUGH ISOLATED
CONVECTION NOT IMPOSSIBLE OVER THE CENTRAL MOUNTAIN CHAIN
EASTWARD...BUT SHOULD BE MUCH LESS THAN IN PREVIOUS DAYS AND
MOSTLY DRY. CONSEQUENTLY...ANY BUILDUPS THAT MANAGE TO DEVELOP
WILL LIKELY PRODUCE STRONG AND ERRATIC WIND GUSTS TO 45KT...BUT
LITTLE TO NO PRECIPITATION. OF MORE SIGNIFICANCE WILL BE THE
PERSISTENT SMOKE PLUMES FROM FIRES OVER EAST CENTRAL AND SOUTHEAST
ARIZONA THAT WILL RESTRICT VISIBILITIES TO 1 TO 4 MILES OVER THE
CENTRAL MOUNTAIN CHAIN...RGV AND WEST TO THE ARIZONA BORDER
THROUGH 16Z. UPPER WINDS WILL CARRY THE SMOKE IN A MORE NORTHEAST
TO EAST DIRECTION TODAY...WITH IMPROVING CONDITIONS AFT 16Z.
HOWEVER...SMOKE WILL BECOME MORE CONCENTRATED AGAIN OVER PORTIONS
OF WRN AND CENTRAL NEW MEXICO AFT 02Z.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z.

&&

.FIRE WEATHER...
A DRIER WEATHER PATTERN CAN BE EXPECTED FOR THE REMAINDER OF THE
WORK WEEK FOR MOST OF NORTHERN AND CENTRAL NEW MEXICO. HAVE
CONVERTED THE FIRE WEATHER WATCH FOR TODAY TO A RED FLAG
WARNING...ALTHOUGH WINDS LOOK TO BE A LITTLE MARGINAL COMPARED TO
MONDAY/S FORECAST...ESPECIALLY IN EASTERN PORTIONS OF ZONE
105...ZONE 106 AND ZONE 107. HOWEVER...GRIDS HAVE KICKED OUT SOME
SPOTTY SUPER HAINES VALUES OVER THESE ZONES THIS AFTERNOON. THE
EASTERN PORTION OF ZONE 102 COULD SEE SPOTTY CRITICAL CONDITIONS
AS WELL BUT DID NOT ADD THAT ZONE TO THE WARNING. IN ADDITION...
MIN RH VALUES THIS AFTERNOON ARE A NOTCH LOWER...RANGING FROM 4 TO
8 PERCENT OVER ALL BUT THE HIGH TERRAIN OF THE SAN JUAN AND SANGRE
DE CRISTO MOUNTAINS.

RH RECOVERIES TONIGHT WILL BE PATHETIC FOR MOST LOCALES...AND ONLY
IN THE 30 PERCENT RANGE AT BEST. MIN RH VALUES ON WEDNESDAY CRATER
AGAIN...AND COMBINED WITH SURFACE LEE TROUGHING AND ANOTHER UPPER LOW
AIMING TOWARD THE GREAT BASIN...WILL GO AHEAD AND BLANKET THE
CENTRAL MOUNTAIN CHAIN EASTWARD WITH A FIRE WEATHER WATCH.   RH
RECOVERIES WEDNESDAY NIGHT WILL BE POOR AGAIN ESPECIALLY SOUTH OF
INTERSTATE 40.

THE MOST UNCERTAINTY LATER THIS WEEK HAS TO DO WITH THE EXTREME
EASTERN PLAINS...WHERE SOME LOW LEVEL MOISTURE COULD WORK INTO THE
NORTHEAST ON THURSDAY AND COULD BE MORE WIDESPREAD SATURDAY INTO SUNDAY.
THIS WOULD ALLOW FOR BETTER OVERNIGHT RH RECOVERIES...BUT MODELS
SUGGEST IT WILL MIX OUT...ESPECIALLY THURSDAY AFTERNOON.
HOWEVER...A FEW STORMS COULD BE INITIATED IN THE NORTHEAST THURSDAY
NIGHT AND MORESO FRIDAY NIGHT. DRY CONDITIONS WILL PERSIST CENTRAL
AND WEST BUT FOR NOW WINDS MAY STAY BELOW WIDESPREAD CRITICAL
THRESHOLDS.  IT NOW APPEARS ANY TAP OF MOISTURE FROM OLD MEXICO
WHICH MODELS WERE HINTING AT FOR EARLY NEXT WEEK WILL BE SUPPRESSED
BY OCCASIONAL DISTURBANCES PASSING THROUGH THE CENTRAL AND SOUTHERN
ROCKIES.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  86  52  84  49 /   0   0   0   0
DULCE...........................  79  36  79  36 /   0   0   0   0
CUBA............................  87  42  84  40 /   0   0   0   0
GALLUP..........................  83  42  82  41 /   0   0   0   0
EL MORRO........................  82  37  78  39 /   0   0   0   0
GRANTS..........................  87  42  83  43 /   0   0   0   0
QUEMADO.........................  85  48  83  50 /   0   0   0   0
GLENWOOD........................  92  51  89  52 /   0   0   0   0
CHAMA...........................  75  39  74  35 /   0   0   0   0
LOS ALAMOS......................  81  53  83  48 /   0   0   0   0
PECOS...........................  81  50  79  45 /   0   0   0   0
CERRO/QUESTA....................  79  44  77  41 /   0   0   0   0
RED RIVER.......................  73  43  71  38 /   0   0   0   0
ANGEL FIRE......................  75  41  74  38 /   0   0   0   0
TAOS............................  81  43  82  39 /   0   0   0   0
MORA............................  79  46  80  44 /   0   0   0   0
ESPANOLA........................  89  45  87  43 /   0   0   0   0
SANTA FE........................  84  51  83  49 /   0   0   0   0
SANTA FE AIRPORT................  87  52  86  50 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  90  60  89  60 /   0   0   0   0
ALBUQUERQUE HEIGHTS.............  91  62  91  62 /   0   0   0   0
ALBUQUERQUE VALLEY..............  93  59  92  59 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  92  59  93  59 /   0   0   0   0
LOS LUNAS.......................  94  57  93  58 /   0   0   0   0
RIO RANCHO......................  92  59  91  59 /   0   0   0   0
SOCORRO.........................  95  62  94  62 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  89  54  88  53 /   0   0   0   0
TIJERAS.........................  89  55  89  54 /   0   0   0   0
MORIARTY/ESTANCIA...............  87  50  86  49 /   0   0   0   0
CLINES CORNERS..................  82  55  83  53 /   0   0   0   0
GRAN QUIVIRA....................  90  57  88  55 /   0   0   0   0
CARRIZOZO.......................  90  63  91  60 /   0   0   0   0
RUIDOSO.........................  83  57  83  58 /   0   0   0   0
CAPULIN.........................  87  55  85  52 /   0   0   0   5
RATON...........................  90  51  89  48 /   0   0   0   0
SPRINGER........................  88  51  88  50 /   0   0   0   0
LAS VEGAS.......................  85  53  84  49 /   0   0   0   0
CLAYTON.........................  94  59  92  56 /   0   0   0   0
ROY.............................  89  59  87  57 /   0   0   0   0
CONCHAS.........................  96  64  95  58 /   0   0   0   0
SANTA ROSA......................  94  62  93  59 /   0   0   0   0
TUCUMCARI....................... 100  62  99  58 /   0   0   0   0
CLOVIS..........................  96  63  97  60 /   0   0   0   0
PORTALES........................  97  63  98  61 /   0   0   0   0
FORT SUMNER.....................  96  63  98  58 /   0   0   0   0
ROSWELL......................... 102  63 102  63 /   0   0   0   0
PICACHO.........................  95  63  96  60 /   5   0   0   0
ELK.............................  88  60  90  58 /   5   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR THE
FOLLOWING ZONES...NMZ103>109.

FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR THE FOLLOWING ZONES...NMZ103-104-107-108.

&&
Hazardous weather outlook, Jun 6, 5:59 AM MDT, 22 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
559 AM MDT MON JUN 6 2011

NMZ501>540-071200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
559 AM MDT MON JUN 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL
AFFECT THE NORTHWEST AND WEST CENTRAL PLATEAUS...AS WELL AS THE
CHUSKA AND WEST CENTRAL MOUNTAINS. SCATTERED HIGH BASED SHOWERS
AND THUNDERSTORMS WILL PRODUCE GUSTY WINDS AND CLOUD TO GROUND
LIGHTNING STRIKES OVER THE CENTRAL MOUNTAIN CHAIN AND SURROUNDING
RIO GRANDE VALLEY...LEADING TO POTENTIAL WILDFIRE STARTS.

IN ADDITION SMOKE FROM THE WALLOW AND HORSESHOE 2 FIRES IN ARIZONA
WILL CREATE POOR AIR QUALITY OVER WESTERN AND CENTRAL NEW MEXICO
THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE TUESDAY FOR LOCALES
SOUTH OF INTERSTATE 40 AND EAST OF INTERSTATE 25 DUE TO STRONG
WIND AND LOW HUMIDITY. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE
WEDNESDAY AND THURSDAY FOR AREAS MAINLY EAST OF INTERSTATE 25.

POOR AIR QUALITY WILL LIKELY CONTINUE ACROSS CENTRAL AND WESTERN
NEW MEXICO THROUGH FRIDAY...PARTICULARLY DURING THE MORNING HOURS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. HOWEVER...SPOTTERS
ARE ENCOURAGED TO REPORT MEASURED THUNDERSTORM WIND SPEEDS...WIND
IMPACTS...HAIL AND WILDFIRES TO THE NATIONAL WEATHER SERVICE VIA
THE INTERNET AT WWW.WEATHER.GOV/ABQ...TOLL FREE AT 888.386.7637 OR
VIA AMATEUR RADIO.

GUYER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 4:02 AM MDTFire Weather WatchABQHarding, San Miguel, Union12 hr
Jun 7, 3:53 PM MDTRed Flag WarningABQCatron, Cibola, Harding, McKinley, Sandoval, San Juan and 3 more28 hr

Nearby

Red Flag Warnings in New Mexico, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.